# SDR AALA202503103391

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 30,942 hours, 15,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CELLING EMERGENCY LIGHT AT ROW 27 INOP. MAINTENANCE RELAMPED CELLING EMERGENCY LIGHT AT ROW 27  IAW AMM 33-50-00 OPSCHK GOOD.
